# SDR 2006UALA00146

- Difficulty date: January 28, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663.75 Str 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 663.75 STR 2R UPPER LOBE.  REMOVED CRACK, ACCOMPLISHED REPAIR PER SRM 53-00-07 REPAIR 9, INSTALLED REPAIR ANGLES AND FILLER.
